# SDR SCNA20201116277

- Difficulty date: October 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT GUSSET AT STA 500I, STR 19R IS CRACKED.  REMOVED AND REPLACED WITH NEW REPLACEMENT GUSSET BS 500I STR 19R, IAW SRM 51-40-02 AND DWG 143A7902 PO 768949 57111U.
